# SDR 98FDEA00516

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651237038
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 TO 680, STR 1 TO STR 3 LT SHOWS SIGN OF CORROSION DUE TO SKIN PILLOWING AND DISHED RIVET HEADS.  *S/D*  REMOVED AND REPLACED CROWN SKIN AT STA 440 TO 740, STR 4 LT- STR 4 RT PER FED EX EA 7-5330-42276.
